Information

Allergy Tablets

Showing 1 to 9 of 9 (1 Pages)

availabe: in stock

rating

Aceterin Express is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezin..

$13.20

availabe: in stock

rating

Cetirizine dihydrochloride is active ingredient of Alyr. Could be used for:-   for the relief of nasal and ocular symptoms of seasonal and peren..

$11.50

availabe: in stock

rating

Cetirizine hydrochloride is the active ingredient of Cetirizine 10 mg Tablets. Cetirizine 10 mg Tablets is an antiallergic medication. In adul..

$11.40

availabe: in stock

rating

Claritine (loratadine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of ..

$12.40

availabe: in stock

rating

Overview Clemastine Fumarate is an OTC drug, and is available under many names and dosage forms worldwide. Most common brand name is Tavegyl. Tavegy..

$12.85

availabe: in stock

rating

The active substance of the drug Fenkarol Quifenadine belongs to a group of drugs called antihistamines (means for treating allergies). Quifenadi..

$14.20

availabe: in stock

rating

Loratadine is a second generation antihistamine used to manage symptoms of allergic rhinitis.Due to their lack of sedative and CNS adverse effects, ..

$12.40

availabe: in stock

rating

Loratin express contains the active substance loratadine. It belongs to a class of medicines called antihistamines and its anti-allergic effect is..

$12.30

availabe: in stock

rating

Zyrtec (cetirizine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of snee..

$12.00

Showing 1 to 9 of 9 (1 Pages)